# SDR IXXA20161130162

- Difficulty date: October 6, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CEILING INTERCOSTAL JUST FORWARD OF BS 588 AT FORWARD CARGO DOOR CUTOUT UPPER FORWARD CORNER. REMOVED, FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-40-02 AND SRM 51-30-02 SECTION 2 DETAIL VII.
